Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Some oscillation and nonoscillation criteria for neutral delay difference equations with positive and negative coefficients

Basak Karpuz
Journal / Anthology

Computers and Mathematics with Applications
Year: 2009
Volume: 57
Issue: 4
Page range: 633-642

In this study, a new companion transformation is used for the neutral delay difference equation 1[x.n/ 􀀀 R.n/x.n 􀀀 r/] C P.n/x.n 􀀀 k/ 􀀀 Q.n/x.n 􀀀 l/ D 0 for n  n0; where n 2 Z, R; P; Q are nonnegative sequences and r; k; l are positive integers. New criteria, which do not need the conditions 1X i TP.i C k 􀀀 l/ 􀀀 Q.i/U D 1 (?) and/or R.n/ C Xn􀀀1 iDn􀀀kCl Q.i/  1 (??) for all sufficiently large n, are introduced. All the recent results in the literature depend on either the condition .?/ or the limitation .??/. We give illustrating examples of which neither oscillatory nor nonoscillatory behaviors are known by the results in the literature, and graphics of these examples are plotted by the mathematical programming language Mathematica 6. Even in the scalar case, our results still improve the literature. Moreover, some mistakes in the literature and their corrections are given.